# SDR AALA202508205383

- Difficulty date: August 13, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 44,128 hours, 18,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65622442
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT FORWARD FRAME MOUNTED LOWER LATCH TRACK FITTING HAS A CHAFE. REPLACED FITTING PER SRM 51-40-02.
